# SDR GTIA2024072638261

- Difficulty date: July 26, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N962NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11056
- Aircraft time: 6,889 hours, 2,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 32739
- Condition: Damaged
- Location: Aft Galley
- Part time: 3,168 hours, 1,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE DAMAGE-R/R PORTABLE SAFETY MEGAPHONE IAW AMM 25-65-51
